On the Discrete Analogues of Some Genralizations of Gronwall's Inequality.
Monatshefte für Mathematik, Tome 69 (1965), pp. 362-367
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1965__69_177301,
author = {J.S.W. Wong and D. Willett},
title = {On the {Discrete} {Analogues} of {Some} {Genralizations} of {Gronwall's} {Inequality.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {362--367},
year = {1965},
volume = {69},
zbl = {0145.06003},
url = {http://geodesic.mathdoc.fr/item/MOMA_1965__69_177301/}
}
J.S.W. Wong; D. Willett. On the Discrete Analogues of Some Genralizations of Gronwall's Inequality.. Monatshefte für Mathematik, Tome 69 (1965), pp. 362-367. http://geodesic.mathdoc.fr/item/MOMA_1965__69_177301/